MathSciNet Relay Station
MathSciNet bibliographic data
MR349832 (50 #2325) 20D05
Smith, Fredrick L. A characterization of the $.2$ Conway simple group. J. Algebra 31 (1974), 91–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement